Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 54, NWS Atlanta, GA

March 8, 2022Forsyth County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 8, 2022, 8:23 PM EST for Forsyth County, Fulton County, Georgia. It took effect at Mar 9, 2022, 6:15 AM EST. It was in force for 34 hr.

The area

The outline as issued.

The facts

Issued
Mar 8, 2022, 8:23 PM EST (01:23 UTC)
In effect from
Mar 9, 2022, 6:15 AM EST
Expired
Mar 10, 2022, 4:23 PM EST
In force
34 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Forsyth County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek near Alpharetta (APHG1).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

918 
WGUS42 KFFC 090123
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
823 PM EST Tue Mar 8 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Big Creek near Alpharetta affecting Fulton and Forsyth Counties.

For the Big Creek...including Cumming, Alpharetta, Roswell...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC117-121-091330-
/O.NEW.KFFC.FL.W.0054.220309T1115Z-220311T0600Z/
/APHG1.1.ER.220309T1115Z.220309T1200Z.220311T0000Z.NO/
823 PM EST Tue Mar 8 2022

...FLOOD WARNING IN EFFECT FROM WEDNESDAY MORNING TO EARLY FRIDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Big Creek near Alpharetta.

* WHEN...From Wednesday morning to early Friday morning.

* IMPACTS...At 7 feet, Flood Stage is reached.  Minor flooding of 
  woodlands and fields begin along the creek between Cumming in 
  Forsyth County...to Alpharetta and Roswell in North Fulton 
  County.  Flooding starts to effect portions of The Big Creek 
  Greenway near Alpharetta and some portions may become closed with 
  around one foot of water...especially upstream and downstream from 
  the gage on Kimball Bridge Road and near Rock Mill Park. Portions 
  of the YMCA Campground off Preston Ridge Road will begin to flood.

* ADDITIONAL DETAILS...
  - At 8:00 PM EST Tuesday the stage was 5.3 feet and rising
    rapidly.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 7.1 feet tomorrow morning. It
    will then fall below flood stage Thursday evening.
  - Flood stage is 7 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427


$$
7 follow-up statements
154 
WGUS82 KFFC 091122
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
622 AM EST Wed Mar 9 2022

...The Flood Warning continues for the following rivers in Georgia...

  Big Creek near Alpharetta affecting Fulton and Forsyth Counties.

For the Big Creek...including Cumming, Alpharetta, Roswell...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC117-121-092330-
/O.EXT.KFFC.FL.W.0054.000000T0000Z-220310T1800Z/
/APHG1.1.ER.220309T2200Z.220310T0000Z.220310T1200Z.NO/
622 AM EST Wed Mar 9 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Big Creek near Alpharetta.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 7 feet, Flood Stage is reached.  Minor flooding of 
  woodlands and fields begin along the creek between Cumming in 
  Forsyth County...to Alpharetta and Roswell in North Fulton 
  County.  Flooding starts to effect portions of The Big Creek 
  Greenway near Alpharetta and some portions may become closed with 
  around one foot of water...especially upstream and downstream from 
  the gage on Kimball Bridge Road and near Rock Mill Park. Portions 
  of the YMCA Campground off Preston Ridge Road will begin to flood.

* ADDITIONAL DETAILS...
  - At 6:00 AM EST Wednesday the stage was 6.5 feet.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon to a crest of 7.1 feet this evening. It
    will then fall below flood stage tomorrow morning.
  - Flood stage is 7 feet.


&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427


$$

KAL
448 
WGUS82 KFFC 091520
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1020 AM EST Wed Mar 9 2022

...The Flood Warning is extended for the following rivers in 
Georgia...

  Big Creek near Alpharetta affecting Fulton and Forsyth Counties.

...The Flood Warning continues for the following rivers in Georgia...

  Big Creek near Cumming affecting Forsyth County.

For the Big Creek...including Cumming, Alpharetta, Roswell...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.

&&


GAC117-100015-
/O.EXT.KFFC.FL.W.0056.000000T0000Z-220310T0010Z/
/CMGG1.1.ER.220309T1409Z.220309T1445Z.220309T1810Z.UU/
1020 AM EST Wed Mar 9 2022

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Big Creek near Cumming.

* WHEN...Until this evening.

* IMPACTS...At 6 feet, Flood stage is reached. Minor flooding will 
  expand into the natural flood plain of the creek upstream and 
  downstream from the gage at Atlanta Highway or Georgia Highway 9. 
  Large portions of the sidewalk and boardwalk of the Big Creek 
  Greenway will begin to flood. The areas under the Georgia 400 
  Highway and McFarland Road will be covered with around one foot of 
  water. A portion of the sidewalk under Majors Road will be covered 
  with around two feet of water.

* ADDITIONAL DETAILS...
  - At 9:45 AM EST Wednesday the stage was 6.2 feet.
  - Forecast...The river is expected to fall below flood stage
    this afternoon.
  - Flood stage is 6 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424


$$

GAC117-121-100330-
/O.EXT.KFFC.FL.W.0054.000000T0000Z-220311T0430Z/
/APHG1.1.ER.220309T1410Z.220310T0600Z.220310T2230Z.NO/
1020 AM EST Wed Mar 9 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Big Creek near Alpharetta.

* WHEN...Until late Thursday evening.

* IMPACTS...At 7 feet, Flood Stage is reached.  Minor flooding of 
  woodlands and fields begin along the creek between Cumming in 
  Forsyth County...to Alpharetta and Roswell in North Fulton 
  County.  Flooding starts to effect portions of The Big Creek 
  Greenway near Alpharetta and some portions may become closed with 
  around one foot of water...especially upstream and downstream from 
  the gage on Kimball Bridge Road and near Rock Mill Park. Portions 
  of the YMCA Campground off Preston Ridge Road will begin to flood.

* ADDITIONAL DETAILS...
  - At 10:00 AM EST Wednesday the stage was 7.1 feet and slowly
    rising.
  - Forecast...The river is expected to rise to a crest of 7.5
    feet just after midnight tonight. It will then fall below
    flood stage Thursday afternoon.
  - Flood stage is 7 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427


$$
389 
WGUS82 KFFC 092326
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
626 PM EST Wed Mar 9 2022

...The Flood Warning is extended for the following rivers in 
Georgia...

  Big Creek near Alpharetta affecting Fulton and Forsyth Counties.

For the Big Creek...including Cumming, Alpharetta, Roswell...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC117-121-101130-
/O.EXT.KFFC.FL.W.0054.000000T0000Z-220311T0600Z/
/APHG1.1.ER.220309T1410Z.220309T2300Z.220311T0000Z.NO/
626 PM EST Wed Mar 9 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...

* WHAT...Minor flooding is occurring and forecast.

* WHERE...Big Creek near Alpharetta.

* WHEN...Until early Friday morning.

* IMPACTS...At 8 feet, Minor flooding continues to expand further 
  into the woodlands and fields along the creek from near Cumming in 
  south Forsyth County to Alpharetta and Roswell in north Fulton 
  County. Additional portions of The Big Creek Greenway have minor 
  flooding with 1 to 2 feet of water. Most of the walking and biking 
  paths will be closed...especially upstream and downstream from the 
  gage on Kimball Bridge Road and near Rock Mill Park. Portions of 
  the YMCA Campground off Preston Ridge Road will flood.

* ADDITIONAL DETAILS...
  - At 5:45 PM EST Wednesday the stage was near 7.5 feet.
  - Forecast...The river is expected to rise to a crest of 7.5
    feet or slightly above just after midnight tonight. It will
    then fall below flood stage early Friday morning.
  - Flood stage is 7 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427


$$
241 
WGUS82 KFFC 100907
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
407 AM EST Thu Mar 10 2022

...The Flood Warning continues for the following rivers in Georgia...

  Big Creek near Alpharetta affecting Fulton and Forsyth Counties.

For the Big Creek...including Cumming, Alpharetta, Roswell...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.

&&


GAC117-121-102115-
/O.EXT.KFFC.FL.W.0054.000000T0000Z-220311T0300Z/
/APHG1.1.ER.220309T1410Z.220309T2300Z.220310T2100Z.NO/
407 AM EST Thu Mar 10 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast 
  to continue.

* WHERE...Big Creek near Alpharetta.

* WHEN...Until late this evening.

* IMPACTS...At 7 feet, minor flooding will continue to occur.  Minor 
  flooding of woodlands and fields begin along the creek between 
  Cumming in Forsyth County...to Alpharetta and Roswell in North 
  Fulton County.  Flooding starts to effect portions of The Big 
  Creek Greenway near Alpharetta and some portions may become closed 
  with around one foot of water...especially upstream and downstream 
  from the gage on Kimball Bridge Road and near Rock Mill Park. 
  Portions of the YMCA Campground off Preston Ridge Road will begin 
  to flood.

* ADDITIONAL DETAILS...
  - At 3:45 AM EST Thursday the stage was 7.4 feet.
  - Forecast...The river is expected to fall below flood stage
    late this afternoon and continue falling to 2.5 feet Monday
    evening.
  - Flood stage is 7 feet.


&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427


$$
674 
WGUS82 KFFC 101602
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1102 AM EST Thu Mar 10 2022

...The Flood Warning continues for the following rivers in Georgia...

  Big Creek near Alpharetta affecting Fulton and Forsyth Counties.

For the Big Creek...including Cumming, Alpharetta, Roswell...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.

&&


GAC117-121-110300-
/O.CON.KFFC.FL.W.0054.000000T0000Z-220311T0300Z/
/APHG1.1.ER.220309T1410Z.220309T2300Z.220310T2100Z.NO/
1102 AM EST Thu Mar 10 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Big Creek near Alpharetta.

* WHEN...Until late this evening.

* IMPACTS...At 7 feet, Flood Stage is reached.  Minor flooding of 
  woodlands and fields begin along the creek between Cumming in 
  Forsyth County...to Alpharetta and Roswell in North Fulton 
  County.  Flooding starts to affect portions of The Big Creek 
  Greenway near Alpharetta and some portions may become closed with 
  around one foot of water...especially upstream and downstream from 
  the gage on Kimball Bridge Road and near Rock Mill Park. Portions 
  of the YMCA Campground off Preston Ridge Road will begin to flood.

* ADDITIONAL DETAILS...
  - At 3:45 AM EST Thursday the stage was 7.4 feet and steady.
  - Forecast...The river is expected to fall below flood stage
    late this afternoon and continue falling.
  - Flood stage is 7 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427


$$
143 
WGUS82 KFFC 101604
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1104 AM EST Thu Mar 10 2022

...The Flood Warning is extended for the following rivers in 
Georgia...

  Big Creek near Alpharetta affecting Fulton and Forsyth Counties.

For the Big Creek...including Cumming, Alpharetta, Roswell...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.

&&


GAC117-121-110415-
/O.EXT.KFFC.FL.W.0054.000000T0000Z-220311T0600Z/
/APHG1.1.ER.220309T1410Z.220309T2300Z.220311T0000Z.NO/
1104 AM EST Thu Mar 10 2022

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Big Creek near Alpharetta.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 7 feet, Flood Stage is reached.  Minor flooding of 
  woodlands and fields begin along the creek between Cumming in 
  Forsyth County...to Alpharetta and Roswell in North Fulton 
  County.  Flooding starts to affect portions of The Big Creek 
  Greenway near Alpharetta and some portions may become closed with 
  around one foot of water...especially upstream and downstream from 
  the gage on Kimball Bridge Road and near Rock Mill Park. Portions 
  of the YMCA Campground off Preston Ridge Road will begin to flood.

* ADDITIONAL DETAILS...
  - At 10:45 AM EST Thursday the stage was 7.5 feet and steady.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling.
  - Flood stage is 7 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427


$$
633 
WGUS82 KFFC 102123
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
423 PM EST Thu Mar 10 2022

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Big Creek near Alpharetta affecting Fulton and Forsyth Counties.

GAC117-121-102230-
/O.CAN.KFFC.FL.W.0054.000000T0000Z-220310T2123Z/
/APHG1.1.ER.220309T1410Z.220309T2300Z.220310T1852Z.NO/
423 PM EST Thu Mar 10 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Big Creek near Alpharetta.

* ADDITIONAL DETAILS...
  - At 4:00 PM EST Thursday the stage was 6.2 feet and falling.
  - Forecast...The river is expected to continue to fall below
    action stage.
  - www.weather.gov/safety/flood

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 8, 7:12 PM EST, 1 hour 11 minutes earlier.

Area forecast discussion, Mar 8, 7:12 PM EST, 1 hour 11 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
712 PM EST Tue Mar 8 2022

...Updated for 00Z Aviation Discussion...

.PREV DISCUSSION... /Issued 317 PM EST Tue Mar 8 2022/

..SOGGY CONDITIONS PERSIST INTO EARLY WEEKEND...

SHORT TERM /Tonight through Wednesday Night/...

Broad isentropic lift with some convective elements has rain,
moderate to heavy at times, filling in across all of north GA and
portions of central GA this afternoon ahead of a weak shortwave
embedded within SW upper level flow over the region. Broad trough
to the west will remain mostly in place through the forecast
period, though another more vigorous shortwave will lift through
the area tonight into tomorrow morning. This will allow for
previously stalled cold front to the south of the area to begin to
lift into central GA before another surge of cooler air pushes
through tomorrow morning into the afternoon before stalling across
central GA.

Storms this afternoon have been relatively tame thus far, with
only one or two cores popping well above -20C, and even these
haven't provided anything more than a few rumbles of thunder, as
surface air mass remains quite stable and elevated instability
marginal at best, with only 100-200 J/kg MUCAPE analyzed by SPC
SfcOA as of 19Z. Not expecting much in the way of severe as a
result through the afternoon into the evening. Going into tomorrow
morning and afternoon, as front surges into the area will likely
have ongoing convection along it. As sun comes up, airmass ahead
of this in parts of east central GA will destabilized and should
allow some of this convection to become sfc based, with HREF
showing sfc based CAPE values surging from 500-1000+ J/kg. Shear
profiles are not the most impressive, but sfc values of SRH are in
the 100-150 m2/s2 range, mostly concentrated in the low-levels,
which can certainly get the job done. Shear profiles in the 3-6 km
range get a little messy, as shown by hodo looped a bit over
itself, and given broad nature of forcing within right entrance
region of upper level jet streak and mechanical lift of cold
front, storm mode may be a bit messy overall, which should act to
limit overall potential. Still, can't rule out a transient
supercell or bowing segment across far east central Georgia during
the afternoon hours, bringing with it a small tornado chance and
isolated hail/wind threat. Behind the front, expect to get a bit
of a break in the rainfall, but it will be short- lived, and areas
of central GA where the front stalls may not see much of a break
at all.

Last threat is the rain which will continue in north Georgia
through at least tomorrow morning. This will give widespread 1-2"
of rain with isolated higher amounts up to 3". Thankfully, soils
and rivers were in great shape before this, and spring bloom is
quickly ticking up, so not expected any widespread flooding
issues. Still, could see some of the usual problem areas
experience some flooding, especially where rainfall is heaviest,
so an isolated flash flood threat will exist through the morning
hours across north GA.

LUSK

LONG TERM /Thursday through Tuesday/...

Initial extended periods remain wet, with chilly, dry conditions
returning this weekend.

Cold front stalled near the southern CWA border will focus storm
development Thursday. Moist, modestly unstable environment and
deep-layer bulk shear of 50-60kts could produce some organized
storms, but weak low-level shear and limited large-scale ascent
could work in our favor to inhibit better severe storm coverage.
Even so, expect isolated strong to severe storms capable of
producing damaging winds and locally heavy rainfall. A tornado
cannot be ruled out. SPC currently has the southeastern portions
of the area outlooked for a Slight Risk, generally from Americus
to Louisville.

Rainfall totals for the 48-hour period ending Thursday night is
generally 1 to 2 inches over north Georgia (north of the metro
area), and 0.75 to 1.5 inches stretching from the Atlanta metro to
the southern CWA boundary. At this time the risk of flooding
still appears limited, though far north Georgia may see some
isolated low-lying issues.

Another surface low will develop over the northern Gulf and
southern Mississippi River Valley Thursday night, drawing moisture
back into central Georgia again through early Friday as yet
another 'wave' of precipitation, though QPF amounts with the
overnight system are somewhat limited.

After a bit of a reprieve Thursday night and Friday, a
progressive longwave trough over the Great Plains will rapidly
intensify as it swings into the area on Friday. The associated
surface low will deepen as it lifts northeastward through the
state Friday afternoon and Friday night ahead of the front. Models
continue to favor the slightly slower timing of the frontal
passage, holding on to PoPs through Saturday morning then
clearing.

Strong northwesterly flow will accompany the frontal passage,
with a significantly dry air mass settling over the area through
the weekend. Wrap around moisture over north Georgia is expected
to overrun the cold airmass, producing light snow over far north
Georgia early Saturday. At this time, snowfall amounts are limited
to 0.5 inches or less, mainly in the higher elevations of north
Georgia. However, these amounts are highly dependent on lingering
moisture availability, and these amounts could change.

Though near-freezing temperatures are possible over north/west
Georgia Saturday morning, the coldest of the temperatures are
expected Saturday night into Sunday morning with the airmass
solidly in place. Temperatures are expected to drop into the 20s
and low 30s, and though dewpoints (winds) may be dry (high) enough
to prevent frost development, a hard freeze is looking likely for
much of the area. Temperatures will gradually increase underneath
strong surface high pressure Sunday and Monday, with possible
additional rain returning to the area Tuesday.

31

&&

.AVIATION...
00Z Update...
A messy area of -RA with embedded -TSRA is spreading across north
GA with isolated showers developing across central GA. Cigs have
fallen to MVFR to IFR generally along and north of I-85, and will
stick around through the overnight hours. Maintained the PROB30
for LIFR cigs and -TSRA after ~09z at ATL and other metro sites
and after ~11z at AHN. MVFR to IFR vsbys are expected overnight,
as well. Aforementioned -RA/-TSRA will taper off ~06z with another
round expected Wednesday morning around 10z-14z for metro
Atlanta. Have VCSH at MCN and CSG overnight with cigs lowering to
IFR at 10z and 07z, respectively. Also possible to see brief
periods of LIFR cigs at these two sites. At all sites, winds will
be on the east side overnight, shifting to SW ahead of the line of
-SHRA/-TSRA Wednesday morning and then to NW behind the line.

//ATL Confidence...00Z Update...
Medium confidence on cigs and vsbys.
High confidence on all other elements.

Martin

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          53  67  48  57 /  90  90  40  40
Atlanta         53  61  48  61 /  80  90  40  30
Blairsville     46  57  41  58 / 100  70  20  20
Cartersville    49  60  42  62 /  90  60  20  20
Columbus        57  68  51  70 /  60  80  70  40
Gainesville     51  64  47  57 /  80  90  30  30
Macon           57  72  52  68 /  60  90  80  60
Rome            49  62  41  66 / 100  40  20  10
Peachtree City  52  63  47  63 /  80  80  40  40
Vidalia         64  76  59  70 /  60  90 100  90

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Lusk
LONG TERM....31
AVIATION...Martin
Hazardous weather outlook, Mar 8, 12:08 PM EST, 8 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1208 PM EST Tue Mar 8 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091715-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1208 PM EST Tue Mar 8 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated thunderstorms are expected over portions of north and
west Georgia this afternoon and tonight. Periods of heavy rain are
also expected tonight, mainly north of I-20, which could lead to
localized flooding concerns.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Isolated to scattered showers and thunderstorms are possible
across central Georgia and portions of north Georgia from
Wednesday through Friday. A few storms on Wednesday afternoon and
evening may become strong to severe, capable of producing strong,
gusty winds.

Wintry precipitation is possible over far north Georgia early
Saturday as lingering moisture combines with cold temperatures.
Little to no accumulations are expected.

Temperatures will drop into the upper 20s to mid 30s over
portions of north and west Georgia on Saturday morning, and low
20s to near 30 over the entire north and central Georgia area on
Sunday morning. Frost/freeze conditions are expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 11:29 PM ESTSpecial Weather StatementFFCOglethorpe16 min
Mar 8, 11:45 PM ESTSpecial Weather StatementFFCWilkes15 min
Mar 9, 1:45 AM ESTSpecial Weather StatementFFCChattooga, Floyd, Walker, Whitfield30 min
Mar 9, 2:51 AM ESTSpecial Weather StatementFFCBartow, Gilmer, Gordon, Pickens24 min
Mar 9, 5:34 AM ESTRiver Flood WarningFFCDade19 hr
Mar 9, 6:32 AM ESTSevere Thunderstorm WarningFFCStewart43 min
Mar 9, 6:49 AM ESTTornado WarningFFCStewart26 min
Mar 9, 7:13 AM ESTTornado WarningFFCMarion, Stewart, Webster32 min
Mar 9, 7:39 AM ESTSevere Thunderstorm WarningFFCMarion, Schley36 min
Mar 9, 7:43 AM ESTTornado WarningFFCMarion, Schley32 min
Mar 9, 8:06 AM ESTTornado WarningFFCMacon, Schley24 min
Mar 9, 8:26 AM ESTSevere Thunderstorm WarningFFCMarion, Schley34 min
Mar 9, 8:30 AM ESTTornado WarningFFCMacon15 min
Mar 9, 8:47 AM ESTSevere Thunderstorm WarningFFCMacon, Schley28 min
Mar 9, 9:18 AM ESTSpecial Weather StatementFFCHouston27 min
Mar 9, 9:21 AM ESTRiver Flood WarningFFCForsyth9 hr
Mar 9, 9:38 AM ESTSevere Thunderstorm WarningFFCHouston, Peach, Twiggs37 min
Mar 9, 10:02 AM ESTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson28 min
Mar 9, 2:00 PM ESTRiver Flood WarningFFCDeKalb, Rockdale7 hr

Nearby

River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.